# SDR UPS03240296

- Difficulty date: March 6, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- Aircraft time: 66,366 hours, 48,831 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Cracked
- Location: Airstairs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  AIRSTAIRS; A CRACK IS EXTENDING FROM BENEATH REPAIR AT LIGHTENING HOLE ON RT SIDE OF AIRSTAIRS AT STEP 10 AND ONE RIVET IN THE REPAIR IS NOT SECURE.  REPAIR PLATE FITTED AS PER SRM 51-40-2.  RIVETED AS PER SRM 51-30-2, TREATED PER SRM 57-10-2.  STOP CRACK HOLES DRILLED AS PER SRM 51-10-1.  HFEC CARRIED OUT AROUND STOP DRILLED HOLES IAW B727 NDTM 51-00-00.  CRACK CONTAINED BY STOP DRILLS.
